# SDR UIEA2015072500372

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,517 hours, 16,433 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: A695
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT DUCT LEAK LIGHT,  ON GROUND NO LEAK FOUND.  DET POSITIONING OK UNDAMAGED.  REPLACED WHEEL OVERHEAT ECS DUCT LEAK DETECTOR CONTROL CARD IAW AMM 26-10-01 401.  TESTED WING & BODY DUCT LEAK DETECTION IAW AMM 26-18-00 501.
